# SDR 2001UALA01220

- Difficulty date: June 26, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N620UA
- Make and model: Boeing 767222
- Aircraft serial: 21880
- Aircraft time: 66,096 hours, 17,384 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 566 36L-37L SHEAR TIE CORRODED.  *S/D*  FABRICATED AND INSTALLED SHEAR TIE REPAIR IN ACCORDANCE WITH BAC DWG 143T2102 AND 143T1206 N-R.  MAJOR REPAIR.
